# SDR RAIA201802270001

- Difficulty date: February 27, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 40,379 hours, 24,259 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPAIRED THE WIRING TO THE RT OVERWING EMERGENCY LIGHT.  PERFORMED AN OPS CHECK. OPS CHECKED GOOD.
